# SDR 9904339857

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 95608597
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AT MDW, THE LEFT OUTBOARD NR 1 MAIN WHEEL AND TIRE ASSEMBLY DEPARTED THE AIRCRAFT.  FLIGHT CONTINUED TO DESTINATION (DTW) AND LANDED WITHOUT INCIDENT.  FLIGHT CREW DECLARED AN EMERGENCY.  MAITNENANCE REPLACED THE LEFT BOTTOM MAIN LANDING GEAR STRUT AND NR 1 MAIN WHEEL ANTI-SKID TRANSDUCER.  INSPECTED HYDRAULIC LINES AND LEFT LANDING GEAR ANTI-SKID WIRING AND REPLACED NR 1 AND NR 2 MAIN TIRE AND BRAKE ASSEMBLIES.  OPERATIONAL CHECK OK.
